# SDR 05FDEA03613

- Difficulty date: November 3, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- Aircraft time: 49,085 hours, 14,962 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP HAS SPEED TAPE (LINE REPAIR) AFT OF NR 7 TIRE.  REMOVED TEMP REPAIR AND REPAIRED SKIN IAW DC10 SRM 57-10-00 VOL I AND FEDEX EA 8-5750-91110 PART 3.  P3 MOD TYPE T MOD REV NO A PS P3.  EA IS ATTACHED TO WORK CARD 57501429, WORK ORDER 00030375, WRI 57501429.  SEE NONROUTINE N00149 OF WORK ORDER 00030375.
